Proof of the geometric diagram of Liapunov's theorem

Ge, X..-Y. (1999) Proof of the geometric diagram of Liapunov's theorem. Applied Mathematics Letters, 12 6: 103-107. doi:10.1016/S0893-9659(99)00086-5


Author Ge, X..-Y.
Title Proof of the geometric diagram of Liapunov's theorem
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
1873-5452
Publication date 1999-08-01
Sub-type Article (original research)
DOI 10.1016/S0893-9659(99)00086-5
Volume 12
Issue 6
Start page 103
End page 107
Total pages 5
Editor Ervin Y. Rodin
Place of publication Oxford, U.K.
Publisher Pergamon
Collection year 1999
Language eng
Subject C1
230103 Rings And Algebras
780101 Mathematical sciences
Formatted abstract
In this paper, three main results of the geometric diagram of Liapunov's theorem are presented by using some of the principal methods of differential topology.
© 1999 Elsevier Science Ltd. All rights reserved.
Keyword Mathematics, Applied
Liapunov's stability
Liapunov's function
Geometric diagram
Smooth mapping
Compact manifolds
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 11 Jun 2008, 00:33:56 EST